# SDR SWAA062711

- Difficulty date: July 29, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 42,217 hours, 36,501 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Slat
- Component: Slat
- Component part number: 65C26601390A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING NR 6 L/E SLAT T/E WEDGE DELAMINATED.  REMOVED AND REPLACED NR 6 SLAT PER MM.
